Research Repository

Some new ostrowski-type bounds for the čebyšev functional and applications

Cerone, P and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some new ostrowski-type bounds for the čebyšev functional and applications. Journal of Mathematical Inequalities, 8 (1). 159 - 170. ISSN 1846-579X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Čebyšev functional; trapezoid formula; Grüss inequality; Lupaş's inequality; Ostrowski inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 May 2016 23:31
Last Modified: 20 Aug 2019 04:47
URI: http://vuir.vu.edu.au/id/eprint/30446
DOI: https://doi.org/10.7153/jmi-08-10
ePrint Statistics: View download statistics for this item
Citations in Scopus: 57 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar